Top Posters
Since Sunday
35
29
20
13
9
9
9
8
8
8
8
8
New Topic  
wrote...
Posts: 31
Rep: 0 0
2 months ago
A patient has been prescribed digoxin (Lanoxin) and furosemide (Lasix) for treatment of congestive heart failure. What is the patient at risk for developing with this combination of medications?
A)Hyperkalemia
B)Hyperglycemia
C)Tachycardia
D)Digoxin toxicity
Source  Download
Abrams' Clinical Drug Therapy: Rationales for Nursing Practice
Edition: 10th
Authors:
Read 16 times
1 Reply
Replies
Answer verified by a subject expert
wrote...
2 months ago
Sign in or Sign up in seconds to unlock everything.
D
Feedback:
When digoxin and diuretics are used concomitantly, the risk of digoxin toxicity is increased. The patient is at risk for hypokalemia, not hyperkalemia. The patient is not at a particular risk for hyperglycemia or tachycardia.

1
Related Topics
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers.
Learn More
Improve Grades
Help Others
Save Time
Accessible 24/7
  160 People Browsing
Your Opinion
Which 'study break' activity do you find most distracting?
Votes: 154

Related Images
 3479
 388
 105

▶️ Video: Electrocardiogram Examination

For a complete list of videos, visit our video library